# SDR DALA2016060904620

- Difficulty date: June 7, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 43,445 hours, 29,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PAN, BS 180, RBL 44 CORNER.  REPAIRED IAW SRM 53-20-02.
